Skip Navigation
Angelo State University
Department of Mathematics

Search Site

Information for:

Dr. Susan Abernathy

81
  • Dr. Susan Abernathy

Department of Mathematics

Assistant Professor
Office Hours
Monday Tuesday Wednesday Thursday Friday
10 a.m. - 12 p.m. 1:15-2 p.m., 3:15-4:30 p.m. 10 a.m. - 12 p.m. 1:15-2 p.m., 3:15-4:30 p.m. 10 a.m. - 12 p.m.
  • Ph.D. in Mathematics, Louisiana State University
  • M.S. in Mathematics, Louisiana State University
  • B.A. in Mathematics, Trinity University

Low-dimensional topology, especially knot theory, tangle embedding, and skein theory.

  • Even and odd Kauffman bracket ideals for genus-1 tangles.  Joint with Patrick M. Gilmer. New York Journal of Mathematics 22 (2016), 1039-1053.
  • The Kauffman bracket ideal for genus-1 tangles.  Journal of Knot Theory and Its Ramifications 24 (2015), no. 2.
  • A reduced set of moves on one-vertex ribbon graphs coming from links.  Joint with C. Armond, M. Cohen, O. Dasbach, C. Penn, H. Russell, and N. Stoltzfus. Proceedings of the American Mathematical Society 142 (2014), no. 3, 737-752.
  • On Krebes’ tangle. Topology and Its Applications 160 (2013), no. 12, 1379-1383.
ASU Logo